# SDR CW12002F00000

- Difficulty date: February 11, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N790M
- Make and model: Amd FALCON2000
- Aircraft serial: 19
- Engine: Cfe CFE73811B
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Part number: 721407
- Condition: Collapsed
- Location: Cabin
- Part time: 4,179 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CABIN COULD NOT WARM UP IN AUTOMATIC MODE, INSPITE OF TEMPERATURE INCREASE ON POTENTIOMETER.  UPON EXAMINATION INSIDE OF DUCT PN 721-407 WAS FOUND TO HAVE INSULATION AND INTERIOR MESH COLLASPED RESTRICTING AIR FLOW.  CAUSE OF COLLAPSE, UNKNOWN.  THERE IS NO INSPECTION REQUIRED FOR THIS DUCT AND MATERIAL CONSTRUCTION SHOULD ALSO BE REVIEWED.
